# SDR TA0A099511

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING HAS BULB BURNED OUT AT ROW 17.  RELAMPED ROW 17 AISLE PATH LIGHT BULB.  OPS CHECKS OK.  (M)
